# SDR DL767972545

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511172
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STA 287 FLOORBEAM UPPER CHORD FROM LBL 10 TO THE RT EOP.  REPAIRED PER ERA 331029-14.
